Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 6120169, 7 pages
Research Article

Existence of Positive Solutions for a Class of Nonlinear Algebraic Systems

1School of Science, Tianjin University of Commerce, Tianjin 300134, China
2Department of Mathematics, Department of Computing and Information Systems, Trent University, Peterborough, ON, Canada K9J 7B8

Received 28 October 2015; Revised 29 December 2015; Accepted 30 December 2015

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2016 Yongqiang Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongqiang Du, Guang Zhang, and Wenying Feng, “Existence of Positive Solutions for a Class of Nonlinear Algebraic Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 6120169, 7 pages, 2016. doi:10.1155/2016/6120169